# SDR IXXA05SMN73S

- Difficulty date: June 23, 2005
- Submitted: August 5, 2005
- Operation: Air carrier
- Aircraft: N822BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45813
- Aircraft time: 89,890 hours, 37,461 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Part time: 89,890 hours, 37,461 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION, EXTERNAL DOUBLER ON FWD FUSELAGE BELLY SKIN, MUST BE UPGRADED, REPAIR MUST HAVE THREE ROWS OF RIVETS AT STA FS 1135.000 L-35.5R.  PERFORMED MAJOR REPAIR IAW DC-8 SRM 53-2-1 FIG 7 EO SEMAN Nº 2005870 DATE 06-13-05. REMOVED EXISTING REPAIR DOUBLER IAW DC-8 SRM 51-1-21 PAGE 1. REMOVED DAMAGED AREA IAW DC-8 SRM 53-2-1 FIG. 7 (SHEET 1,3). FABRICATED REPAIR DOUBLER (ALCLAD 7075 T6 0.160”) + (02 EA) INTERNAL FINGER DOUBLER (ALCLAD 7075 T6 0.050”) IAW DC-8 SRM 53-2-1 FIG 7 SHEET 1, 3, DC-8 SRM 53-4-1 FIG 16 SHEET 1, ITEM D, DC-8 SRM 51-1-4 PAGE 1.  CLEANED, TREATED AND PRIMED AREA + REPAIR PARTS IAW DC-8 SRM 51-1-8B.  APPLIED PRC SEALANT TO FAYING SURFACES IAW DC-8 SRM 51-1-11.  INSTA
